# SDR FDEA201001290284

- Difficulty date: January 29, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 19,952 hours, 10,828 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Dampener
- Part number: D226550003
- Part serial: B511
- Condition: Malfunctioned
- Location: Pitch
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT ON EITHER SYS. AUTOTHROTTLES WOULD NOT WORK AFTER T/O EITHER.  DURING INITIAL T/S FOUND PROX BOX FAULT OF "BL".  (INCOMPATIBILITY ON LT BOGIE).  NO OTHER FAULT CODES NOTED. LT AND RT PITCH DAMPER PRESSURES BOTH CHECK AT 1000PSI WITH A/C AS IS ON RAMP. NEITHER   PRESSURE DIFFERENTIAL INDICATOR TRIPPED.  ITEM REMAINS IAW REFS AMM 12-12-32-0 FIG 11, TSM 32-61-00 REMOVED AND REPLACED RT MLG PITCH DAMPER IAW     AMM 32-11-15-4 -- OK FOR SERVICE -- REMOVED JACK PAD ADAPTERS AND SECURED PANELS--PREMATURE REMOVAL/INSTALLATION.
